# SDR CALA2024102500928

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 110,233 hours, 26,264 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAVING 12000 WE HAD A VERY STRONG ODOR OF FUMES IN THE COCKPIT AND FORWARD CABIN REF LP 9655264 FOR UPDATES AND CORRECTIVE ACTIONS FOR SMOKE / ODOR SMOKE FIRE AND FUMES ON THE FLTDECK CHECKLIST WAS ACTIONED.  FOUND RIGHT RECIRC FAN DISPLAY INOP WHEN SELECTED ON R & R RIGHT RECIRC FAN IAW AMM 21-25-01. OPS CHECK SAT. ALSO REPLACED RECIR FILTER IAW AMM 21-25-02. OPS CHECK GOOD. CLEARED MESSAGE IAW AMM 31-41-00-912-009. REF LP 9656406, CONDITION INSPECTION ( AMM 05-51-58-910-801-C1 ) WAS C/W TO STEP C-1. DUE TO CORRECTIVE ACTION. DID NOT HAVE TO COMPLY WITH STEP C TO COMPLETION OF AMM 05-51-58-910-801-C1. AS PRECAUTIONARY RAN BOTH PACS AND RECIRCULATION FANS FOR MULTIPLE HOURS. NO SMOKE OR ODORS FOUND IN FLIGHT DECK OR CABIN.
